# SDR AALA202309291710

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 91,205 hours, 11,282 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR DIFFICULT TO UNLOCK. **SUPPLEMENTAL REPORT FOR AALA202309271710: ADJUSTED COVER PLATE, CLEANED, LUBRICATED LATCH AND LOCK. FUNCTIONAL CHECKED GOOD. PER CMM 25-45-80,** (CLOSED)
